# SDR YENA20130718152

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 40,123 hours, 15,095 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Part serial: FCDMK1011730
- Condition: Failed
- Location: Nr 1
- Part time: 38,897 hours, 14,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO PFD (PRIMARY FLIGHT DISPLAY) NR 1 INOP.  R & R CAPTAIN’S PFD IAW AMM 31-63-22, OPS CHECKED GOOD.
